# SDR SWAA022445

- Difficulty date: October 15, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 53,761 hours, 52,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (2 EA) AT BS 511 AT STR 4R AND BS 430 AT STR 10L.  REPAIRED SKIN PER SRM.
